# SDR GTIA2018030602494

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 16,707 hours, 7,573 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON GROUND AFTER TURNING APU BLEED ON AT GATE FA'S NOTICED A SMELL IN THE FORWARD PART OF THE CABIN. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED ). APU DIRTY SOCK SMELL ( APU SYSTEM ). FUME EVENT RETURNED AFTER ENGINE #2 STARTED AND BLEED ACTIVATION. FA'S NOTICED SMELL IN CABIN AREA, ALSO SMELL NOTICED IN COCKPIT.-PERFORMED TSM IAW TSM 05-50-00 R&R RECIRCULATION FILTERS IAW AMM 21-21-41. R&R OZONE FILTER IAW AMM 21-51-41. OPS TEST NORMAL. NO SMELL NOTED AT THIS TIME. THIS CLEARS DMI# 228198101. MOC NOTIFIED. PLACARD RMVD. PERFORMED OPERATIONAL CHECK OF APU IAW AMM 49-11-00. NO SMELLS. THIS CLEARS DMI 228198102. MOC NOTIFIED. PLACARD REMOVED.
